# SDR ASAA2024050250894

- Difficulty date: May 2, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53475500000
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD CORRODED I/B OF PROTECTIVE PLATE GROUNDED - YES. REMOVED 11EA FASTENERS IN CORRODED AREAS IAW A320 SRM 53-41-49-283-004 REV 148-01FEB2024. REMOVED CORROSION FROM 5EA AREAS IAW A320 SRM 51-47-00/001 REV 148-01FEB2024 ACCOMPLISHED DVI IAW A320 SRM 53-41-49-283-004 REV 148-01FEB2024. ACCOMPLISHED HFEC INSPECTION IAW A320 NTM PT.6 51-10-08-250-802-A-01 USING T8257K DUE 28SEP24. NO RELEVANT INDICATIONS WERE NOTED. REMAINING LOWEST MAT. THICKNESS IS .057 WITH A ALLOWABLE DEPTH OF .047 LIMITS FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-41-49-283-004 REV 148-01FEB 2024 UT T8224L DUE 20NOV24. CAT A REPAIR, FH: 35490 FC: 11792 ALODINED IAW A320 SRM 51-21-11 REV 148-01FEB2024. PRIMED AND TOP COAT IAW A320 SRM 51-75-12 REV 148-01FEB2024 INSTALLED 11EA FASTENERS IAW A320 SRM 53-41-49-283-004 REV 148-01FEB2024
